# SDR ASOA05678S

- Difficulty date: August 19, 2005
- Submitted: October 12, 2005
- Operation: Air carrier
- Aircraft: N839AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7284
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 559-605
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE RT FLOOR SUPPORT WEB AT FS 559.112 TO FS 605 WAS FOUND TO BE CORRODED BEYOND LIMITS.  MAINTENANCE REMOVED THE CORROSION ON THE RT FLOOR SUPPORT WEB AT FS 559.112 TO FS 605 BY COMPLYING WITH EO.  (K)
